Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 14 found articles
 
 
  Diffusion Lattice Boltzmann Scheme on a Orthorhombic Lattice
 
 
Title: Diffusion Lattice Boltzmann Scheme on a Orthorhombic Lattice
Author: van der Sman, R. G. M.
Ernst, M. H.
Appeared in: Journal of statistical physics
Paging: Volume 94 (1999) nr. 1-2 pages 203-217
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands